Vol. 8, No. 9, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Zeros of $L$-functions outside the critical strip

Andrew R. Booker and Frank Thorne

Tropical independence I: Shapes of divisors and a proof of the Gieseker–Petri theorem

David Jensen and Sam Payne

New equidistribution estimates of Zhang type

Wouter Castryck, Étienne Fouvry, Gergely Harcos, Emmanuel Kowalski, Philippe Michel, Paul Nelson, Eytan Paldi, János Pintz, Andrew V. Sutherland, Terence Tao and Xiao-Feng Xie

Relations between Dieudonné displays and crystalline Dieudonné theory

Eike Lau

Finiteness of unramified deformation rings

Patrick B. Allen and Frank Calegari

On direct images of pluricanonical bundles

Mihnea Popa and Christian Schnell